FeverAll Jr. Strength Acetaminophen Suppositories, Ages 6-12 Years 6 ea
temporarily out of stock - will ship in 1-2 weeks
Temporarily reduces fever, relieves minor aches, pains and headache.
Liver Warning: This product contains acetaminophen. Sever liver damage may occur if: A child 6 to 12 years takes more than 5 doses in 24 hours; An adult or child 12 years and older takes more than 6 doses in 24 hours, which is the maximum daily amount; Taken with other drugs containing acetaminophen; An adult takes 3 or more alcoholic drinks everyday while using this product. For rectal use only. Do Not Use: In children under 6 years; If you are allergic to acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist. Ask a Doctor Before Use If: You have liver disease; You are taking the blood thinning drug warfarin. Stop Use and Ask a Doctor If: Fever lasts more than 3 days (72 hours), or recurs; Pain gets worse or lasts more than 10 days; New symptoms occur; Redness or swelling is persistent in the painful area. These may be signs of a serious condition. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. If swallowed or in case of overdose, get medical help or contact a Poison Control Center, right away. Quick medical attention in case of overdose for adults and for children even if you do not notice any signs or symptoms.